# SDR IXXA0200015O

- Difficulty date: April 16, 2002
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71
- Aircraft serial: 45994
- Aircraft time: 84,929 hours, 33,937 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Landing Gear
- Part time: 84,929 hours, 33,937 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF FROM ANC, THE LANDING GEAR UPLATCH CHECK FAILED AND THE LANDING GEAR UNSAFE LIGHT ILLUMINATED. THE CREW CYCLED THE GEAR BUT THE WARNING INDICATION REMAINED THE SAME. THE FLIGHT CONTINUED TO SEA FOR AN UNEVENTFUL LANDING. MAINTENANCE INSPECTED THE AIRCRAFT AND VERIFIED THE GEAR DOOR LATCHES IN FLIGHT POSITION AND VERIFIED THE GEAR AND DOOR LIGHTS OPERATIVE. THE AIRCRAFT IS REMOVED FROM SERVICE AND FURTHER INVESTIGATION CONTINUES AT THIS TIME. ADDITIONAL INFORMATION WILL FOLLOW AS REPAIRS ARE ACCOMPLISHED.
